# SDR GLBA20030641

- Difficulty date: June 13, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 16,767 hours, 20,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AND CRACKED AT STRINGERS 15 AND 16 APPEX FUSELAGE STATIONS 243.0 AND 258.0, REPAIRED.
